| Catalog Number |
159584 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
10/11/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - associated products: oxford ph3 cementless fem sz l; item# 154927; lot# 7399003.Oxf uni cmntls tib sz e rm; item# 166579; lot# 7302023.G2 - foreign: australia.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
It was reported that six months post initial right knee arthroplasty, the patient had to undergo a revision surgery for a dislocated bearing.Dislocation occurred while patient was riding a bike.Due diligence is in progress for this complaint; to date no additional information or product has been received.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Visual examination of the provided pictures identified an explanted oxford bearing.Nothing further could be gained from the photos.A review of the device manufacturing records confirmed no abnormalities or deviations.Device is used for treatment.Radiographs were provided but were not sent for radiologist review as they are not dated.They do however confirm a dislocated bearing.With the available information, a definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.